# SDR 98FDEA00131

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT FWD END FASTENER BS 720C + 12 (JUST AFT OF ICE LIGHT HOUSING).  REPAIRED CRACKED STR PER SRM 53-10-3, FIG 5.
